Asymptotic solutions of some two-dimensional convolutions and their applications
Doklady Akademii Nauk, Tome 204 (1972) no. 3, pp. 572-574
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_3_a15,
author = {V. A. Babeshko},
title = {Asymptotic solutions of some two-dimensional convolutions and their applications},
journal = {Doklady Akademii Nauk},
pages = {572--574},
year = {1972},
volume = {204},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_3_a15/}
}
V. A. Babeshko. Asymptotic solutions of some two-dimensional convolutions and their applications. Doklady Akademii Nauk, Tome 204 (1972) no. 3, pp. 572-574. http://geodesic.mathdoc.fr/item/DAN_1972_204_3_a15/